# SDR HALA2019070200341

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 8,351 hours, 1,227 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Deu
- Part number: 43233390001
- Part serial: 12579
- Condition: Faulty
- Location: Smoke Detection
- Part time: 5,759 hours, 158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE - LAVATORY DET. FAULT. FA PANEL SHOWS FORWARD LAV SMOKE DETECTOR INOP. CIDS RESET - NO CHANGE. FWD LAV LOCKED CLOSED. REMOVED AND REPLACED DEU B AT 300RH1, OPS CHECK NORMAL. CIDS-SDF 1 SMOKE DET LAV LOC 1L TEST OK. REFF AMM 26-17.
